Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 24, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Aug 18, 2007, 2:37 PM PDT. It took effect at Aug 19, 2007, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2007, 2:37 PM PDT (21:37 UTC)
- In effect from
- Aug 19, 2007, 11:00 AM PDT
- Expired
- Aug 19, 2007, 8:30 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS85 KLKN 182137
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
237 PM PDT SAT AUG 18 2007
NVZ451-452-454-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
/O.CON.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
237 PM PDT SAT AUG 18 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS BETWEEN 30 AND 35 MPH
WILL CONTINUE INTO THIS EVENING. THIS COMBINED WITH LOW RELATIVE
HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL ALLOW HAZARDOUS
FIRE WEATHER CONDITIONS TO CONTINUE.
SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN 35
AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING BELOW
15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER CONDITIONS FROM
LATE SUNDAY MORNING THROUGH SUNDAY EVENING.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ455-457-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
237 PM PDT SAT AUG 18 2007
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN
EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON SUNDAY...
BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL NEVADA. BY LATE
SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO
25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND CONTINUE INTO THE
EVENING HOURS. THIS COMBINED WITH RELATIVE HUMIDITIES BELOW 15
PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS
CENTRAL NEVADA.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
JM5 follow-up statements
000
WWUS85 KLKN 190206
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
706 PM PDT SAT AUG 18 2007
NVZ451-452-454-191015-
/O.CAN.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
706 PM PDT SAT AUG 18 2007
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THIS EVENING...
THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THE REMAINDER OF THIS EVENING. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN
35 AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING
BELOW 15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER
CONDITIONS FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ455-457-191015-
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
706 PM PDT SAT AUG 18 2007
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY.
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON
SUNDAY...BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL
NEVADA. BY LATE SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND
CONTINUE INTO THE EVENING HOURS. THIS COMBINED WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS ACROSS CENTRAL NEVADA.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
JMG000 WWUS85 KLKN 191105 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 405 AM PDT SUN AUG 19 2007 NVZ451-452-454-191915- /O.NEW.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/ /O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 405 AM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH...ALSO FOR GUSTY WINDS AND LOW HUMIDITIES...HAS BEEN ISSUED FOR MONDAY. THESE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING... WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES DROPPING TO BETWEEN 7 AND 12 PERCENT...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY. WESTERLY WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT LOWER...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED FLAG CONDITIONS WILL AGAIN BE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ455-457-191915- /O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 405 AM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING... WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES DROPPING TO BETWEEN 8 AND 14 PERCENT...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ REA
000 WWUS85 KLKN 191248 CCA RFWLKN RED FLAG WARNING...RETRANSMISSION NATIONAL WEATHER SERVICE ELKO NV 405 AM PDT SUN AUG 19 2007 NVZ451-452-454-192345- /O.NEW.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/ /O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 405 AM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH...ALSO FOR GUSTY WINDS AND LOW HUMIDITIES...HAS BEEN ISSUED FOR MONDAY. THESE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING... WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES DROPPING TO BETWEEN 7 AND 12 PERCENT...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY. WESTERLY WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT LOWER...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED FLAG CONDITIONS WILL AGAIN BE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ455-457-192345- /O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 405 AM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING... WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES DROPPING TO BETWEEN 8 AND 14 PERCENT...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ REA
000 WWUS85 KLKN 192138 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 238 PM PDT SUN AUG 19 2007 NVZ454-200400- /O.CAN.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/ /O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 238 PM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE FIRE WEATHER WATCH FOR MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING. BREEZY CONDITIONS ARE EXPECTED AGAIN MONDAY AFTERNOON. HOWEVER... WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA. THEREFORE...THE FIRE WATCH IS NO LONGER NECESSARY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-201200- /O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/ /O.CON.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 238 PM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING. WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT LOWER... AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED FLAG CONDITIONS WILL AGAIN BE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ455-457-200400- /O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 238 PM PDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JM
000 WWUS85 KLKN 200330 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 830 PM PDT SUN AUG 19 2007 NVZ451-452-201130- /O.CAN.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/ /O.CON.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 830 PM PDT SUN AUG 19 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 451 AND 452 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 451 AND 452 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR TONIGHT IN FIRE WEATHER ZONES 451 AND 452 AS WINDS HAVE DIMINISHED BELOW 30 MPH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 451 AND 452 FOR WINDS GUSTING TO 30 MPH AND RELATIVE HUMIDITIES BELOW 15 PERCENT. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES WINDS WILL BE PICK UP AGAIN ON MONDAY MAINLY IN NORTHERN PORTIONS OF BOTH ZONES. WIND SPEEDS WILL BE A BIT LOWER...ONLY TO AROUND 30 MPH...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED FLAG CONDITIONS ARE AGAIN POSSIBLE MONDAY...CONDITIONS WILL BE MONITORED CLOSELY SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ454-455-457-200430- /O.CAN.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 830 PM PDT SUN AUG 19 2007 ...RED FLAG WARNING IS CANCELLED FOR ZONES 454...455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING IN FIRE WEATHER ZONES 454...455 AND 457 AS WINDS HAVE DIMINISHED BELOW 30 MPH. $$ AWG/JMG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 18, 2:14 PM PDT, 23 minutes earlier.
Area forecast discussion, Aug 18, 2:14 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 214 PM PDT SAT AUG 18 2007 .SYNOPSIS...SCATTERED THUNDERSTORMS WILL DISSIPATE ACROSS EASTERN NEVADA THIS EVENING. AFTER THAT...DRY WEATHER IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. && .SHORT TERM...TONIGHT THROUGH MONDAY. CURRENT SURFACE ANALYSIS SHOWS QUITE A DISTINCT BOUNDARY BISECTING THE CWFA THIS AFTERNOON. THIS BOUNDARY IS ALONG A LINE FROM THE RUBY MOUNTAINS TO JUST WEST OF TONOPAH. WEST OF THIS LINE...DEWPOINTS ARE IN THE SINGLE DIGITS AND TEENS WITH NO CUMULUS DEVELOPMENT. EAST OF THIS LINE...DEWPOINTS ARE IN THE 30S AND 40S WITH ONGOING SCATTERED CONVECTION. THIS BOUNDARY MARKS THE LEADING EDGE OF DRIER THAT WILL ADVANCE INTO EASTERN NV TONIGHT AND SQUASH ANY CHANCE AT AFTERNOON T-STORMS SUNDAY. WITH DRIER AIR IN PLACE TONIGHT AND LOWER H7 TEMPS DUE TO THE APPROACHING S/W TROUGH...WILL SEE A SHARP DROP IN OVERNIGHT LOWS COMPARED TO THIS MORNING...EXCEPT HUMBOLDT COUNTY AND EXTREME EASTERN AND SOUTHERN PARTS OF OUR CWFA WHERE TEMPS WILL BE SIMILAR. S/W TROUGH WILL CLIP NORTHERN NV ON SUNDAY. AGAIN WITH DRIER ARE ACROSS THE ENTIRE CWFA...NOT EXPECTING ANY CONVECTION. HOWEVER...AM EXPECTING BREEZY TO LOCALLY WINDY CONDITIONS TO OCCUR ACROSS THE REGION THANKS TO TROUGH PASSAGE AND H5 WINDS BETWEEN 35 AND 45 KTS MOST LOCATIONS. WINDS WILL ABATE BEHIND THE TROUGH ON MONDAY. DAYTIME TEMPS WILL COME DOWN A FEW DEGREES TOMORROW AND MONDAY AS WELL WITH HIGHS IN THE 80S TO AROUND 90 DEGREES. MCGEE && .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. GFS/ECMWF/ENSEMBLES IN REASONABLE AGREEMENT WITH ZONAL FLOW IN PLACE ACROSS NORTHERN CONUS EARLY IN EXTENDED PERIOD BEFORE WEAK TROUGH SAGS SOUTHWARD OVER GREAT BASIN MID-LATE WEEK. MAINLY DRY WEATHER WITH TEMPS NEAR TO SLIGHTLY ABOVE NORMAL EXPECTED THROUGH THE PERIOD. GFS CONTINUES TO SHOW INCREASING INSTABILITY ACROSS FAVORED PORTIONS OF CENTRAL AND EASTERN NV BY MID-LATE WEEK. LI/S APPROACH 0 OVER THESE REGIONS...ALTHOUGH LITTLE/NO CAPE AND PW/S GENERALLY REMAIN AOB .6 INCHES. OVERALL FEW CHANGES MADE TO EXTENDED. SAVADEL && .AVIATION...VFR CONDITIONS OVER MOST LOCATIONS. ISOLD-SCT THUNDERSTORMS WILL CONTINUE OVER NORTHERN UTAH AND EASTERN NEVADA ALONG TWEB ROUTES 383 AND 406 THIS AFTERNOON WITH BRIEF LOCALIZED MVFR CONDITIONS POSSIBLE. LOCALLY HEAVY RAINFALL AND BRIEF GUSTY WINDS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS. SAVADEL && .FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH ACROSS EASTERN NV THIS EVENING. CONDITIONS WILL DRY OUT ACROSS THE ENTIRE FCST AREA SUNDAY...WITH NO CONVECTION EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. SUNDAY WILL SEE RHS EVEN OUT ACROSS THE AREA...WITH SLIGHTLY HIGHER RHS NORTHWEST AND LOWER SOUTHEAST. WINDS WILL BE SLIGHTLY HIGHER SUNDAY IN MANY SECTIONS...SO WILL UPGRADE TO A RED FLAG WARNING FOR THE ENTIRE FORECAST AREA. WINDS MAY BE BREEZY AGAIN MONDAY...BUT NOT ENOUGH FOR RED FLAG CONDITIONS. WINDS WILL BE LIGHTER THRU MID WEEK. MCGEE && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FW ZONES 451- 452 AND 454 UNTIL 9 PM THIS EVENING. RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ALL ZONES ON SUNDAY FROM 11 AM TO 9 PM.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 5:10 AM PDT | Fire Weather Watch | LKN | 9 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.